Cant sleep

Well i was sleeping then i woke up to fallen a sleep arm thats the worse then a little nervous kick in. Know im sitting here wide eyed wake put tired at the same time. They said that the medication my doctor put me on could cause this. So i hope this side effect doesnt last. Also i noticed more head pain but that too could be a serotonin working in my head to control my anxiety/pank attacks well thanks for listen good look fellowers

2 Replies

oldestnewest
  • Yeah im with you having trouble u le get get to bed, and lastnight sleeping my arms fell asleep too so I resched my hands pc and did one grabbing motions with my hand and keep sleeping. I have poor circultion when laying, makes me sick in the morning sometimes but fighting it all with exercise since it's due to my weak heart. (At least when laying)

  • Yeah! Its possible your medication might cause this, you should consult with your doctor.

    I am having anxiety issues from several years and taking meds sometimes made me feel sick and tired, but its normally when you changing the meds.

    They need time to get into your system and you will feel better after few days.

You may also like...